# SDR QXEA200501600

- Difficulty date: November 30, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,234 hours, 27,724 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Blade
- Part number: SFA13S1P0A
- Part serial: 88981523
- Condition: Malfunctioned
- Location: Propeller
- Part time: 16,510 hours, 23,914 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2056, LEFT PROP DE-ICE CREATED CONTINUOUS SPARK RING AROUND NR 1 PROP HUB.  MAINTENANCE REPLACED NR 1 BLADE ON NR 1 PROP IAW MTC 9616003.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
